# SDR FDEA201308282058

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-Y953, FRAMES 51-54 SEAT TRACK HAS TWO AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-22-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  SEAT TRACK REPLACED IAW SRM 51-40-21 AND SRM 51-72-10. MAJOR REPAIR.
